Publication
Title
Debt stabilization games in the presence of risk premia
Author
Language
English
Source (journal)
Journal of economic dynamics and control. - Amsterdam
Publication
Amsterdam : 2013
ISSN
0165-1889
Volume/pages
37:12(2013), p. 2525-2546
ISI
000327825700008
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.01.2014
Last edited 24.09.2017
To cite this reference